# SDR MWEA97144

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Damaged
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FS 446 LONG 25L TO 28R PREV REPAIR DOES NOT MEET SRM REQ.  MAINTENANCE REMOVED REPAIR AND INSTALLED CORRECT REPAIR IAW SRM 53-03 FIG 2A.
